# SDR AALA202506232325

- Difficulty date: June 15, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,113 hours, 29,943 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BEARING IS LOOSE. REPLACED HINGE FITTING PER CMM 52-81-18.
